Alert archive / Nevada / Special Weather Statements in 2014
Special Weather Statement, NWS Reno, NV
NWS Reno, NV issued this special weather statement at Aug 9, 2014, 3:13 PM PDT for Lyon County, Nevada. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2014, 3:13 PM PDT (22:13 UTC)
- Expired
- Aug 9, 2014, 3:45 PM PDT
- In force
- 32 min
- Issued by
- NWS Reno, NV
County Lyon County, NV
The radar
The Reno radar (KRGX), 113 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3146 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
788 WWUS85 KREV 092213 SPSREV SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 313 PM PDT SAT AUG 9 2014 NVZ001-092245- MINERAL AND SOUTHERN LYON COUNTIES- 313 PM PDT SAT AUG 9 2014 ...STRONG THUNDERSTORMS MOVING INTO THE SOUTHERN MASON VALLEY... AT 307 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 16 MILES WEST OF WALKER LAKE...OR 27 MILES EAST OF COLEVILLE...AND MOVING NORTH AT 15 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THIS STORM. * LOCATIONS AFFECTED THROUGH 345 PM PDT INCLUDE...PINE GROVE. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3892 11912 3887 11880 3862 11882 3865 11918 TIME...MOT...LOC 2209Z 193DEG 9KT 3873 11904 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this special weather statement went out at Aug 9, 1:37 PM PDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 9, 1:37 PM PDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 137 PM PDT SAT AUG 9 2014 .SYNOPSIS... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH AT LEAST TUESDAY. THE MOST ACTIVE DAYS WILL BE SUNDAY THROUGH TUESDAY. THERE IS A CHANCE FOR STORMS OVERNIGHT SUNDAY NIGHT AND MONDAY NIGHT. THE STRONGEST STORMS COULD BE MONDAY, WITH STRONG GUSTY WINDS AND LARGE HAIL POSSIBLE. DRIER AIR MOVES INTO THE REGION BY THURSDAY. && .SHORT TERM... VERY LITTLE CHANGE TO THE SHORT TERM FORECAST OR THE REASONING USED TO FORMULATE THAT FORECAST FROM THE PREVIOUS SHIFT. THE UPPER LOW MOVES TOWARD THE COAST TODAY. LOW TO MID LEVEL SOUTH TO SOUTHEAST FLOW WELL AHEAD OF THE LOW WILL CONTINUE TO DRAW MOISTURE NORTHWARD. LATE THIS AFTERNOON AND THIS EVENING HEATING WILL DRIVE MOST OF THE CONVECTION. SOUTH-SOUTHWEST FLOW ALOFT SHOULD PUSH ACTIVITY EAST OF THE TAHOE BASIN THIS EVENING. BY SUNDAY...THE LOW MOVES CLOSER TO THE COAST CREATING UPPER LEVEL DIFFLUENCE OVER FAR NE CA...BUT ALSO PRODUCES BACKING WINDS IN THE LOWER TO MID LEVELS WHICH SHOULD HELP TRANSPORT ADDITIONAL MOISTURE INTO THE CWA. THE PRESENCE OF THE LOW OFF SHORE AND LOW TO MID LEVEL SOUTH TO SOUTHEAST FLOW OVER THE REGION SHOULD FAVOR CONVECTION DEVELOPING AND REMAINING NEAR THE SIERRA INTO NE CA THROUGH SUNDAY AND SUNDAY EVENING. MODELS DO SHOW A WEAK POTENTIAL VORTICITY WAVE ROTATING AROUND THE LOW SUNDAY NIGHT. THIS COULD INDUCE ELEVATED CONVECTION OVER THE FAR NORTHERN CWA. SEE THE FIRE WEATHER SECTION FOR MORE DETAILS ON POTENTIAL FIRE WEATHER IMPLICATIONS. ONE DISTURBING DEVELOPMENT IN THE MODELS...AND THE THING THAT CAUSES CONFIDENCE IN THE FORECAST TO BE ONLY MODERATE...IS THEIR RETROGRESSION OF THE UPPER LEVEL LOW WEST SUNDAY AND SUNDAY NIGHT BEFORE BRINGING IT BACK TOWARD THE COAST ON MONDAY. THIS RETROGRESSION WOULD PLACE BETTER DIFFLUENCE ALOFT IN NORTH CENTRAL AND NORTHWEST CA...AWAY FROM OUR FORECAST AREA. THIS WOULD LIMIT THE CHANCES FOR NOCTURNAL CONVECTION SUNDAY NIGHT. ON SUNDAY...CONVECTION WILL CONSIST OF MAINLY SLOWER MOVING CELLS OVER THE SOUTH WITH FASTER STORM MOTIONS TO THE NORTH AND LITTLE ORGANIZATION OTHER THAN AROUND OUTFLOW BOUNDARIES. FLOW ALOFT BECOMES MORE DIFFLUENT BY MONDAY AND MODELS NOW SHOW A JET STREAK MOVING AROUND THE BASE OF THE LOW ACROSS THE REGION. THE PRESENCE OF THE JET DYNAMICS ON MONDAY MAY PRODUCE BETTER ORGANIZED...MORE LONG LIVED AND FASTER MOVING CELLS WITH AN INCREASED POTENTIAL OF PRODUCING HAIL AND GUSTY WINDS. WITH THE PWATS RELATIVELY HIGH...AROUND 0.60-0.75 INCHES....THIS COULD FAVOR TRAINING CELLS EVEN WITH FASTER MOVEMENT THAT MAY PRODUCE LOCALIZED FLOODING ALONG WITH SEVERE WEATHER. THE TRACK OF THE UPPER LOW IS CRITICAL TO ALL OF THIS. WE ENCOURAGE EVERYONE TO CHECK BACK OFTEN ON UPDATES TO THIS DEVELOPING SITUATION. 20 .LONG TERM...TUESDAY THROUGH SATURDAY... FEW CHANGES WERE MADE TO THE ONGOING FORECAST WITH THE DETERMINISTIC MODELS REMAINING IN SIMILAR LARGE SCALE AGREEMENT. UPPER LEVEL LOW BEGINS TO SHIFT INLAND, LIFTING ACROSS THE GREAT BASIN ON TUESDAY. THIS WILL BRING DECENT FORCING ACROSS NORTHEAST CALIFORNIA/NORTHWEST NEVADA EARLY IN THE DAY WITH INCREASING INSTABILITY THROUGH THE DAY AS TEMPERATURES COOL ALOFT. HAVE MAINTAINED THE CHANCE THUNDERSTORM COVERAGE WITH SOME WEAK ORGANIZATION POSSIBLE BASED ON THE SHEAR PROFILE. THE MAIN THREATS TUESDAY WILL BE GUSTY AND ERRATIC OUTFLOW WINDS AND SMALL HAIL. THERE SHOULD BE ENOUGH STORM MOTION TO LIMIT HEAVY RAIN, BUT TRAINING STORMS COULD STILL PRODUCE A FLASH FLOOD RISK. FOR THE WEDNESDAY INTO THURSDAY TIME FRAME, FORECAST MODELS DROP A PIECE OF ENERGY DOWN THE BACKSIDE OF THE EXITING UPPER TROUGH, WHICH FORMS A NEW LOW OVER THE PACIFIC NORTHWEST COAST. THERE ARE SOME MODEL DIFFERENCES IN THE POSITION OF LOW AS IT TRACKS INLAND, WITH THE 12Z EC FARTHER NORTH THAN THE 12Z GFS, A SWITCH FROM BOTH THEIR PREVIOUS RUNS. EITHER WAY, THIS WILL PROVIDE COOLING TO THE AREA, BUT THE AMOUNT OF COOLING WILL DEPEND ON HOW FAR SOUTH THE LOW TRACKS. HAVE ADDED A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS FAR NORTHERN WASHOE COUNTY AND THE SURPRISE VALLEY WEDNESDAY DUE TO THE INCREASED MOISTURE AND INSTABILITY. THIS MAY NEED TO BE SPREAD FARTHER SOUTH, BUT AGAIN WILL DEPEND ON THE EXACT TRACK OF THE LOW. BY THE END OF THE WEEK AND START OF THE WEEKEND, A DRIER NORTH TO NORTHWEST FLOW WILL KEEP THE FORECAST DRY WITH TEMPERATURES GRADUALLY INCREASING TO NEAR NORMAL. DJ && .AVIATION... THUNDERSTORMS ARE FIRING OFF ONCE AGAIN THIS AFTERNOON WITH INITIAL CONVECTION SOUTH OF INTERSTATE 80. SOUTHERLY FLOW WILL HELP STORMS MOVE NORTHWARD THROUGH THE AFTERNOON/EVENING WITH THE POTENTIAL FOR STORMS IN THE VICINITY OF ALL TERMINALS, THOUGH THE GREATEST RISK WILL BE ALONG AND EAST OF HIGHWAY 395. EXPECT A 10 PERCENT CHANCE OF A STORM IMPACTING KTVL OR KTRK, AND A 25-30 PERCENT CHANCE OF STORMS IMPACTING KMMH, KRNO, AND KCXP. SMALL HAIL, HEAVY RAIN, AND GUSTY ERRATIC WINDS TO 25 KTS (SIERRA TAF SITES)/ 35 KTS (WESTERN NV TAF SITES) ARE POSSIBLE WITH STRONGER STORMS. ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT INTO SUNDAY MORNING IN A LINE APPROXIMATELY FROM KTVL-KLOL NORTHWARD. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN SUNDAY THROUGH TUESDAY (AFTERNOONS) ACROSS MUCH OF THE SIERRA, NORTHEAST CALIFORNIA, AND NORTHWEST NEVADA. DJ && .FIRE WEATHER... ...ELEVATED NOCTURNAL THUNDERSTORMS POSSIBLE SUNDAY NIGHT ACROSS NORTHEASTERN CALIFORNIA AND FAR NORTHWESTERN NEVADA... LOW PRESSURE SYSTEM APPROACHING THE CALIFORNIA COAST WILL BRING INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK. MAIN FIRE WEATHER CONCERNS WILL BE CONFINED TO CALIFORNIA FIRE WEATHER ZONES NORTH OF THE TAHOE BASIN. ANTECEDENT RAINFALL FROM A WEEK AGO HAS ALLOWED FUELS SOUTH OF SUSANVILLE AND HIGHWAY 36 TO REMAIN MOIST, WITH LITTLE TO NO RISK FOR LARGE FIRES AT THIS TIME. ISOLATED TO SCATTERED THUNDERSTORM COVERAGE EXPECTED TODAY AND POTENTIALLY OVERNIGHT TONIGHT AS A WAVE SWEEPS UP THE EASTERN EDGE OF THE LOW NEARING THE CALIFORNIA COAST. AS THE WAVE SWINGS UP FROM SOUTH TO NORTH LATE THIS EVENING, IT MAY ALLOW THUNDERSTORMS TO PERSIST OVERNIGHT FOR AREAS NORTH OF HIGHWAY 50. STORMS ARE EXPECTED TO BE RELATIVELY SLOW MOVING AND PRODUCE WETTING RAINS. THE LOW RETROGRADES WESTWARD ON SUNDAY KEEPING THE LOW CENTERED JUST OFF THE NORTHERN CALIFORNIA COAST. WITH SOUTH-SOUTHEAST LOW LEVEL FLOW ACROSS THE SIERRA AND WESTERN NEVADA, ANY STORMS THAT DEVELOP WILL LIKELY INITIATE ALONG THE SIERRA CREST AND STAY ANCHORED TO THE TERRAIN WITH TRAINING STORMS AND HEAVY RAIN POSSIBLE. SUNDAY NIGHT AN UPPER LEVEL WAVE TREKS NORTHWARD ACROSS THE FORECAST AREA. FORECAST MODEL SOUNDINGS INDICATE SUFFICIENT UPPER LEVEL INSTABILITY, A DRY SUB-CLOUD LAYER, AND RELATIVELY FAST STORM MOTION FOR LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING AS THE WAVE MOVES ACROSS NORTHERN WASHOE AND NORTHERN LASSEN COUNTIES. SLIGHT CHANCES FOR ELEVATED NOCTURNAL CONVECTION WITH LITTLE TO NO RAINFALL IS IN THE FORECAST FOR AREAS NORTH OF SUSANVILLE AND GERLACH SUNDAY NIGHT. FAIRLY WIDESPREAD CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY AND TUESDAY AS THE LOW SLOWLY MOVES EAST ACROSS THE EASTERN SIERRA AND WESTERN NEVADA. STRONGER THUNDERSTORMS ARE POSSIBLE FOR MONDAY WITH HEAVY RAIN, HAIL, AND STRONG ERRATIC WIND GUSTS. THERE WILL BE LIMITED POTENTIAL FOR NEW FIRE STARTS ON MONDAY AND TUESDAY AS STORMS ARE EXPECTED TO PRODUCE WETTING RAINS. WEISHAHN && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 9, 1:09 PM PDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 109 PM PDT SAT AUG 9 2014 CAZ070-071-073-NVZ001-003>005-092315- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-MONO-MINERAL AND SOUTHERN LYON COUNTIES- GREATER RENO-CARSON CITY-MINDEN AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE... LOYALTON...BRIDGEPORT...COLEVILLE...LEE VINING...MAMMOTH LAKES... HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...SCHURZ...SPARKS... VERDI...GARDNERVILLE...VIRGINIA CITY...FERNLEY...FALLON... LOVELOCK...SILVER SPRINGS...NIXON...IMLAY...EMPIRE...GERLACH 109 PM PDT SAT AUG 9 2014 ...ISOLATED THUNDERSTORMS DEVELOPING OVER WESTERN NEVADA AND THE SIERRA... EARLY THIS AFTERNOON THUNDERSTORMS WERE DEVELOPING EAST OF A LINE FROM MARKLEEVILLE TO WINNEMUCCA. THE STORMS ARE ALL LIFTING NORTH AT 10 TO 15 MPH. THROUGH THE AFTERNOON ADDITIONAL STORMS ARE LIKELY ACROSS WESTERN NEVADA AND MUCH OF EASTERN CALIFORNIA. AS STORMS DEVELOP THROUGH THE DAY...SMALL HAIL ALONG WITH GUSTY OUTFLOW WINDS ARE LIKELY. BRIEF HEAVY RAINS ARE ALSO POSSIBLE...BUT THE STORMS SHOULD BE MOVING FAST ENOUGH TO LIMIT THE CHANCES FOR FLOODING. HOWEVER...SOME STORMS MAY REDEVELOP AND MOVE OVER THE SAME AREAS MULTIPLE TIMES. THIS WOULD INCREASE THE CHANCE OF FLOODING IN VERY SMALL DRAINAGES. THE STORMS WILL PERSIST INTO THE EVENING HOURS...THEN DIMINISH AFTER SUNSET. HTTP://WEATHER.GOV/RENO
Special weather statement, Aug 9, 2:27 PM PDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 227 PM PDT SAT AUG 9 2014 NVZ004-092215- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 227 PM PDT SAT AUG 9 2014 ...STRONG THUNDERSTORMS OVER THE TOBIN RANGE PRODUCING HEAVY RAIN... AT 218 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS 32 MILES SOUTHWEST OF VALMY...AND MOVING NORTH AT 5 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER HOUR OR MORE...AND GUSTY WINDS TO 45 MPH...WILL OCCUR WITH THIS STORM. * LOCATIONS AFFECTED THROUGH 315 PM PDT INCLUDE...MOUNT TOBIN. RUN OFF FROM THESE STORMS COULD REACH PLEASANT VALLEY AS WELL. HEAVY RAINFALL IS OCCURRING WITH THESE STORMS. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. ADDITIONAL STORMS COULD REDEVELOP OVER THIS SAME AREA LATER TODAY. HEAVY RAINS THROUGH THE AFTERNOON COULD PROMPT FLASH FLOOD WARNINGS FOR THIS AREA. && LAT...LON 4064 11758 4058 11730 4030 11743 4038 11766 TIME...MOT...LOC 2124Z 198DEG 6KT 4044 11751
Special weather statement, Aug 9, 2:49 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 249 PM PDT SAT AUG 9 2014 NVZ001-003-092215- GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL AND SOUTHERN LYON COUNTIES- 249 PM PDT SAT AUG 9 2014 ...STRONG THUNDERSTORM MOVING ACROSS THE BISON FIRE BURN SCAR... AT 243 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF TOPAZ RANCH ESTATES FIRE BURN AREA...OR 14 MILES NORTH OF TOPAZ LAKE...AND MOVING NORTH AT 25 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THIS STORM. * LOCATIONS AFFECTED THROUGH 315 PM PDT INCLUDE...ARTESIA LAKE...BISON BURN SCAR AND PINE NUT MOUNTAINS (SOUTH). MODERATE RAINFALL IS OCCURRING WITH THIS STORM. PONDING OF WATER IS POSSIBLE ALONG WITH MINOR ROCK OR MUDSLIDES. && LAT...LON 3908 11955 3903 11927 3877 11938 3882 11961 TIME...MOT...LOC 2147Z 195DEG 27KT 3891 11946
Special weather statement, Aug 9, 3:13 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 313 PM PDT SAT AUG 9 2014 NVZ001-092245- MINERAL AND SOUTHERN LYON COUNTIES- 313 PM PDT SAT AUG 9 2014 ...STRONG THUNDERSTORMS MOVING INTO THE SOUTHERN MASON VALLEY... AT 307 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 16 MILES WEST OF WALKER LAKE...OR 27 MILES EAST OF COLEVILLE...AND MOVING NORTH AT 15 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THIS STORM. * LOCATIONS AFFECTED THROUGH 345 PM PDT INCLUDE...PINE GROVE. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3892 11912 3887 11880 3862 11882 3865 11918 TIME...MOT...LOC 2209Z 193DEG 9KT 3873 11904
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:00 PM PDT | Special Weather Statement | REV | Lyon | 30 min |
| Aug 8, 7:40 PM PDT | Special Weather Statement | REV | Lyon | 35 min |
| Aug 9, 2:27 PM PDT | Special Weather Statement | REV | 48 min | |
| Aug 9, 2:49 PM PDT | Special Weather Statement | REV | Douglas | 26 min |
| Aug 9, 3:56 PM PDT | Special Weather Statement | REV | Lyon | 49 min |
| Aug 9, 4:22 PM PDT | Special Weather Statement | REV | Storey | 38 min |
| Aug 9, 4:46 PM PDT | Special Weather Statement | REV | Lyon | 44 min |
| Aug 8, 5:06 PM PDT | Special Weather Statement | REV | Lassen | 24 min |
| Aug 8, 5:37 PM PDT | Special Weather Statement | REV | Lassen | 38 min |
| Aug 8, 6:00 PM PDT | Special Weather Statement | REV | Lassen | 30 min |
Nearby
Special Weather Statements in Nevada, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.